# SDR I5PA2021007015704

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,365 hours, 33,222 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173886
- Part serial: 591733
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

CABIN AUTO 1 INOP.   REMOVED AND REPLACED #1 CABIN PRESSURE CONTROLLER IAW AMM 21-31-02. BITE TEST OK. NO FAULT NOTED.
